Home Ergodicity of conservative communication networks
Article
Licensed
Unlicensed Requires Authentication

Ergodicity of conservative communication networks

  • D. D. BOTVICH and A. A. ZAMYATIN
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 4 Issue 5

Published Online: 2009-10-09
Published in Print: 1994

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1994.4.5.479/pdf
Scroll to top button